# SDR SWIA201743609

- Difficulty date: July 14, 2017
- Submitted: August 4, 2017
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 39,066 hours, 32,611 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN SEVERAL PLACES, RT FLOOR SUPPORT BS 559+80 TO 559+112. REMOVED AND REPLACED THE FLOOR SUPPORT  IAW SRM.
